Hello, I am a male on 120 ml accutane daily. I have no major side effects. My major problem is that i have bad hyperpignentation. Its looks quite bad. Do you think i need chemical peel or laser? Be mindful that i cant spend more than 150 dollars max. I am uploading pics Thankyou in advance.
Acne Scarring! What Should I Do? Pls Answer! (photo)
Doctor Answers (1)
Acne scarring and Accutane
You should not have a chemical peel or laser until a minimum of six months after your Accutane regimen is completed, particularly because you are on a very high dosage of 120mg daily. After you have finished your regimen and it's been six months, consult with your dermatologist about how to deal with the acne scarring. You really can't do anything until then.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.